Richard J. Hanson

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
1972
Publication period end
1979
Number of co-authors
1

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Hanson, Richard J., Wisniewski, John A. (1979): A Mathematical Programming Updating Method Using Modified Givens Transformations and Appli. In Communications of the ACM, 22 (4) pp. 245-251.

Hanson, Richard J. (1975): Stably Updating Mean and Standard Deviation of Data. In Communications of the ACM, 18 (1) pp. 57-58.

Hanson, Richard J. (1972): Integral Equations of Immunology. In Communications of the ACM, 15 (10) pp. 883-890.